Stomach pain from Vitamim pills
Everytime I take my vitamin pill, my stomach hurts
Anyone know what to do?
Just eat healthy, so you don't have to take them!?
It happened to me when i didn't eat before taking it.
Make sure your multivitamin does not contain iron. Men should not take supplemental iron, if that doesn't help, take them with a protein bar, whole week crackers or low fat milk. The other option you can try are the higher end gummy vitamins. Easier on the stomach.
It bothers my stomach to take them in the morning so I take them in the evening an hour or 2 before bed. Works for me.
What vitamins are you taking? And taking probiotic acidophilus has helped me, I'm on a full regimen of prescription medications and over the counter supplements.
What kind of vitamin pills are you taking? There can be many reasons, everybody here just can guess as long as he doesn't know what you're taking.
One reason can be that you don't drink enough water while taking them
For many vitamins and minerals the best way to take is after a meal
Maybe you can't deal with the filter media
Sometimes it's the "form" for example, magnesium can have several forms like oxid, citrat... maybe you don't tolerate a special form
Or one vitamin has a really high dosis and this isn't good for you
Try a liquid vitamin, many times tablets simply do not digest. You can add liquid viatmins to water or juice etc making them very easy to take. Buy the highest quality vitamins you can afford from a reputable store. Good nutrition stores with educated sales people can be very helpful, many times they are highly educated dieticians or ND's in some situations. If you buy something that does not work you are wasting money. A good diet can provide more than enough nutrition, viatmins can't fix or make up for poor eating habits. Before taking vitaminss consult your Dr. or licensed medical professional.